全部成果分类

  • 2011(3)
  • 应用数学学报英...(3)
  • 数学学院(3)
  • 期刊论文(3)

按条件检索“3”条记录

已选条件: 数据来源: CSCD × 出版年: 2011 × 出版物中文: 应用数学学报英文版 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. A two-grid method with expanded mixed element for nonlinear reaction-diffusion equations CSCD SCOPUS SCIE

作者:Liu, Wei; Rui, Hong-xing; Guo, Hui

作者机构:[Liu, W] School of Mathematics, Shandong University, Jinan 250100, China, School of Mathematics and Information, Ludong University, Yantai 264025, China;[ Rui, H.-X] School of Mathematics, Shandong University, Jinan 250100, China;[ Guo, H] School of Mathematics and Computational Science, China University of Petroleum, Dongying 257061, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2011,Vol.27,Issue.3,495-502

WOS被引数:9

资源类型:期刊论文

WOS:000291599500014

2. A comparison theorem and uniqueness theorem of backward doubly stochastic differential equations CSCD SCOPUS SCIE

作者:Lin, Qian; Wu, Zhen

作者机构:[Lin, Q] School of Mathematics, Shandong University, Jinan 250100, China, Laboratoire de Mathématiques, CNRS UMR 6205, Université de Bretagne Occidentale, 6, avenue Victor Le Gorgeu, CS 93837, 29238 Brest cedex 3, France;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2011,Vol.27,Issue.2,223-232

WOS被引数:3

资源类型:期刊论文

WOS:000288251100004

3. Laws of large numbers of negatively correlated random variables for capacities CSCD SCOPUS SCIE

作者:Li, Wen-juan; Chen, Zeng-jing

作者机构:[Li, W.-J] School of Mathematics, Shandong University, Jinan 250100, China;[ Chen, Z.-J] School of Mathematics, Shandong University, Jinan 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2011,Vol.27,Issue.4,749-760

WOS被引数:4

资源类型:期刊论文

WOS:000294786700017

TOP